The inverse problem for the one-dimensional Schrödinger equation with an energy-dependent potential. II
Annales de l'I.H.P. Physique théorique, Tome 25 (1976) no. 2, pp. 119-137.
@article{AIHPA_1976__25_2_119_0,
     author = {Jaulent, M. and Jean, C.},
     title = {The inverse problem for the one-dimensional Schr\"odinger equation with an energy-dependent potential. II},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {119--137},
     publisher = {Gauthier-Villars},
     volume = {25},
     number = {2},
     year = {1976},
     zbl = {0357.34019},
     mrnumber = {441126},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1976__25_2_119_0/}
}
Jaulent, M.; Jean, C. The inverse problem for the one-dimensional Schrödinger equation with an energy-dependent potential. II. Annales de l'I.H.P. Physique théorique, Tome 25 (1976) no. 2, pp. 119-137. http://www.numdam.org/item/AIHPA_1976__25_2_119_0/

[1] M. Jaulent and C. Jean, « The inverse problem for the one-dimensional Schrödinger equation with an energy-dependent potential. I », Ann. Inst. Henri Poincaré, Vol. XXV, n° 2, 1976, p. 105-118. | Numdam | MR 441125 | Zbl 0357.34018

[2] M. Jaulent and C. Jean, Cahiers Mathématiques de Montpellier , n° 7, 1975. | Zbl 0341.35070

[3] I. Kay, Research Report n° EM-74-NY-University, Inst. Math. Sci., Electromagnetic Research; 1955.

[4] I. Kay and H.E. Moses, Nuovo Cimento, t. 3, 2, 1956, p. 276-304. | MR 76961 | Zbl 0074.22501

[5] L.D. Faddeev, Trudy Mat. Inst. Steklov, t. 73, 1964, p. 314-336, Amer. Math. Soc. Transl. (2), t. 65, 1967, p. 139-166. | MR 178188 | Zbl 0145.46702

[6] Z.S. Agranovich and V.A. Marchenko, The inverse problem of scattering theory, Gordon and Breach, New York, 1963. | MR 162497 | Zbl 0117.06003

[7] M. Jaulent, Ann. Inst. Henri Poincaré, Vol. XVII, n° 4, 1972, p. 363-378. | Numdam | MR 363217

[8] K. Yosida, Functional Analysis, Springer-Verlag, Berlin-Heidelberg-New York, 1966. | Zbl 0126.11504

[9] E.C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford 1937, second edition. | JFM 63.0367.05 | Zbl 0017.40404